ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Basak, Biplab and Casali, Maria Rita (2017) Lower bounds for regular genus and gem-complexity of PL 4-manifolds. In: FORUM MATHEMATICUM, 29 (4). pp. 761-773.

Das, Soumya and Sengupta, Jyoti (2015) L-infinity norms of holomorphic modular forms in the case of compact quotient. In: FORUM MATHEMATICUM, 27 (4). pp. 1987-2001.

This list was generated on Tue Jun 15 10:03:27 2021 IST.